# SDR ASAA2020030932393

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,600 hours, 11,345 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 784723010 #1 ENGINE FOUND 8 FAN BLADE SPACERS WITH DEBONDING ELASTOMERS MATERIAL. GROUNDED - YES. 8 FAN BLADE SPASERS REPLACED ON #1 ENG REF WO # 1026202 TC 78472010 FOR WORK ACCOMPLISHED.
